Et: Does anyone have tingling in arms and legs... - MPN Voice

MPN Voice
5,604 members7,677 posts

Et

Petsch
Petsch

Does anyone have tingling in arms and legs

Diagnosed in January with ET Put on hydra and hydroxy. Don’t know if it’s the aspirin hydroxy or condition but never had this before i started meds

10 Replies
oldestnewest
Hidden
Hidden

I was diagnosed with ET March 17 only on asprin at moment but have started to get occasional tingling in my arms , notice it when sitting down.

Petsch
Petsch
in reply to Hidden

I told that to my dr she said that’s not a side effect of aspirin. Strange that it started a few days after I started aspirin.

mjfin72
mjfin72
in reply to Petsch

Hi. I get tingling/ crawling sensations in my legs , head and face. This only started maybe 8 months ago but I've been on aspirin from Sept 16 when diagnosed with et. I only started hydroxy on Monday so not related to that.

Take care

Mandy

Timjonze
Timjonze
in reply to Petsch

Interesting - I got pins and needles in my feet every morning pretty much from the day I started on aspirin. I did wonder if it was the aspirin as felt too much of a coincidence otherwise. Also get it in my shoulders/back and hands but it’s only mild at the moment.

Petsch
Petsch
in reply to Timjonze

Drs don’t know. Very frustrating but very coincidental that it started after I started aspirin

Hi ! I get tingling and like a feeling of vibration going down my leg at times. I'm on clopidogrel and vitamin d. Ive had the sensation for years, was diagnosed with ET 2017, apparently I've had it 10 years

Lin

Hi! I was diagnosed with Et 5 years ago and take asprin and HU. At times I have experienced tingling in my hands and feet. It seems to occur when my platelet levels are higher .. over 600 and then gradually disappears as the levels drop into the 400s.Perhaps the symptoms will reduce as your platelets respond to treatment. Maybe mention it when you next go to clinic. Best wishes.

I am newly diagnosed with ET & recently started taking HU. I also have experienced the occasional tingling in feet & sometimes fingers. It isn‘t every day & only occurs in the evening. It started a week or 2 before being officially diagnosed & right before starting to take HU. I started taking low dose aspirin in November after having stent placement. I haven’t even mentioned this to my dr yet, but will do so next week. I think this might be a symptom of high platelets, but will ask my dr.

I joked with a friend about tingling in my little, ring and middle finger always on my right hand, way before I was diagnosed with ET Calr It was intermittent. It stopped after my platelets came down. Recently it started again. Only for a week. It’s gone again now.

Just read other comments, I don’t think it’s aspirin with me. I’m wondering if it’s high platelets. (Tintins you’ve got me thinking thank you.)I’ve just increased my dose of H. My tingling has disappeared.

Hi petsch

Yes I had tingling/buzzing sensation through my left arm and leg for a good 6 months before I was diagnosed with ET - when it happened I also got ‘skewed’ vision - my heam said it was my ‘sticky’ blood causing vein disruption and as soon as I started on aspirin it stopped (my cholesterol was also through the roof which probably didn’t help, so on statins for that).

Anne-Marie.

You may also like...